# SDR SWAA115652

- Difficulty date: August 7, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 32,753 hours, 18,922 cycles
- Engine: Cfmint CFM567B22
- Engine time: 32,749 hours, 18,918 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CFM567B24M60G05
- Part serial: 888892
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENGINE COMPRESSOR STALLED DURING CLIMBOUT FROM INITIAL TAKEOFF 1000FT.  REMOVED AND REPLACED NR 1 ENGINE IAW MM.
